# SDR USAA2012072400024

- Difficulty date: July 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 36,985 hours, 16,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Chipped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CHIPPED FASTENER HOLES ON FLOOR PANEL BETWEEN FR64 TO FR66, -Y254.  REPAIRED FASTENER HOLES ON FLOOR PANEL BETWEEN FR64 TO FR66, -Y254 IAW A320 SRM 53-02-03.
